Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On accutane. Diagnosed with chlamydia and taken antibiotic but have burning and feel pressure when urinating. Side effect?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9018 Questions
Hi I am on 20mg accutane per day and was diagnosed with chlamydia two weeks ago. I've taken the chlamydia antibiotic but I still have some burning and feel pressure when urinating. Does the accutane react negatively to this antibiotic? I'm worried it hasn't worked and I still have chlamydia...
Or is this just a case of potentially being treated for chlamydia again?
Posted Mon, 9 Sep 2013 in Men's Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Accutane does not affect most of the antibiotics.

Detailed Answer:
Thanks for posting your query.
Accutane does not affect the efficacy of antibiotics taken for chlamydia infection. The persistent burning and feeling of pressure could be due to associated urethritis caused by the chlamydia infection.
You can get your repeat urine examination done to detect any bacterial load. Most of the times such symptoms can be controlled with drinking plenty of fluids, fresh cranberry juice and taking mild anti inflammatory medicines after consulting your urologist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor